# SDR DALA2024080107707

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 89,154 hours, 23,457 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 SLIDE INDICATOR LIGHT COVER WAS MISSING AFTER TAKE OFF. CORRECTIVE ACTION: REPLACED SLIDE LIGHT INDICATOR LIGHT PER B757 AMM 33-51. OPS TEST GOOD. (0475293)
